MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC THERANOVA; HEMODIALYZER WITH EXPANDED SOLUTE REMOVAL PROFILE

VANTIVE US HEALTHCARE LLC THERANOVA; HEMODIALYZER WITH EXPANDED SOLUTE REMOVAL PROFILE
Catalog Number 955692
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Hypoxia (1918); Cough (4457); Back pain (4895)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during treatment with an unspecified theranova dialyzer, the patient experienced shortness of breath and chest pain.It was further reported that this was the first time the patient had used a theranova dialyzer.There was no report of a medical intervention associated with this event.According to the reporter, the ¿symptoms resolving after ending therapy¿.No additional information is available.
 
Additional Manufacturer Narrative
A2: age at time of event: reported as "adult".The device was not returned, and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b3, b5, d2a, d2b, d4, g4, h4, h6, and h11.B5: upon follow up, it was reported that the patient experienced paroxysmal coughing, back pain, and cyanosis to lips and oral mucous membranes.The patient was transported for evaluation via ems (emergency medical services).It was reported that the patient received "medical treatment on dialysis".H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERANOVA
Common Device Name
HEMODIALYZER WITH EXPANDED SOLUTE REMOVAL PROFILE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - HECHINGEN BADEN DIALYZER
holger-crafoord-strasse 26
hechingen, baden-wurttemberg 72379
GM   72379
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23415685
Report Number9611369-2025-00181
Device Sequence Number10269081
Product Code QAX
UDI-Device Identifier07332414125721
UDI-Public(01)07332414125721(10)4-6926-H-01(17)270831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN190042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number955692
Device Lot Number4-6926-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale